# SDR ASAA2020090843137

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,662 hours, 15,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 156388
- Condition: Failed
- Location: Lt Ram Air Inlet
- Part time: 19,986 hours, 5,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED ON MC RESET.  GROUNDED - YES.  LEFT RAM AIR ACTUATOR FAULT SHOWN.  R & R LEFT RAM ACTUATOR, REF B737-800 AMM 21-51-21.  TEMP CONTROLLER BITE CHK GOOD.  MASTER CAUTION RESET NORMAL.
